# SDR DALA2025121609159

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N936DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38313
- Aircraft time: 28,310 hours, 21,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372145
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT ATS / PAE, A PREVIOUS FREEZE PLUG REPAIR WAS FOUND COMMON TO THE FUSELAGE SKIN & NR 3 CAPTAINS WINDOW FRAME AT BS 233.8 AND WL 239.5. THE WINDOW FRAME IS BEING REPLACED AT THIS CHECK (REF: TCO-DAL-25-0099). AFTER FREEZE PLUG REMOVAL, THE OVERSIZED HOLE IN THE SKIN WAS FOUND TO BE 0.325 INCH IN DIAMETER WITH A COUNTERSINK DIAMETER MEASURING 0.391 INCH. REQUESTING TO INSTALL FREEZE PLUG IN THE SKIN ONLY AT OVERSIZED HOLE LOCATION. REPAIRED PER ERA 630731-14.
